# SDR REXA2022111102493

- Difficulty date: October 26, 2022
- Submitted: November 11, 2022
- Operation: Air carrier
- Aircraft: N538CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15157
- Aircraft time: 33,865 hours, 23,570 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: SH690375552
- Condition: Corroded
- Location: Bs 743-753
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WALL MOUNT CHANNEL BEHIND SIDE SEAT RAIL FS 743-753 HAS SEVERAL AREAS OF CORROSION.   INSTALLED NEW SERVICEABLE RH SIDE SEAT RETAINER AT FS 744-752 PN SH690-37555-2 IAW CRJ900 AMM 53-00-49-400-801-A07.
